# SDR DALA2024100109577

- Difficulty date: September 30, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 92,516 hours, 12,173 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 DTE, ER/A 614093-14 REV B REQUIRES STAGE 3 DTA APPROVAL. A330-300 / FUSELAGE / SKIN / FWD CARGO DOOR SURROUND / FR 20A, S -40R / DENT DAMAGE. CORRECTIVE DAMAGE: COMPLIED WITH ERA. (0585118)
